Next Article in Journal
Green’s Function for Parallel Planes and an Open Rectangular Channel-Flow
Previous Article in Journal
On Some Sequence Spaces and Lacunary σ-Statistical Convergence
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2004, 9(2), 205-214; doi:10.3390/mca9020205

Extrapolation Method for Improving the Solution of Fuzzy Initial Value Problems

1
Department of Mathematics, Imam Khomeini International University, Qazvin, Iran
2
Department of Mathematics Science and Research Branch, Islamic Azad University, Tehran, Iran
*
Authors to whom correspondence should be addressed.
Published: 1 August 2004
Download PDF [502 KB, uploaded 31 March 2016]

Abstract

In this paper we apply extrapolation to increase the accuracy of approximations to the solution of the fuzzy initial value problems, based on the standard Euler method and Midpoint method, [11]. The method in detail is discussed and is illustrated by solving sme linear and nonlinear fuzzy Cauchy problems.
Keywords: Fuzzy Differential Equation; Extrapolation Method; Fuzzy Cauchy Problem Fuzzy Differential Equation; Extrapolation Method; Fuzzy Cauchy Problem
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Abbasbandy, S.; Viranloo, T.A. Extrapolation Method for Improving the Solution of Fuzzy Initial Value Problems. Math. Comput. Appl. 2004, 9, 205-214.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top